MathSciNet Relay Station
MathSciNet bibliographic data
MR1264828 (95m:03096) 03E05 (03E15 54A35)
Pawlikowski, Janusz On a rectangle inclusion problem. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3189–3195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement